# SDR DALA2017101107483

- Difficulty date: October 10, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1400-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT BS 1400 TO 1520+10,  LBL 22  CORRODED ON UPPER SURFACE AROUND FASTENER HOLES.  REMOVED AND REPLACED IAW SRM 51-40-02, PAR 4 AND 7, DRAWING 146N5390, REV C, REV A.
